5 doctors weighed in:
It possible to reverse the effects of novocaine/lidocaine/procaine?
5 doctors weighed in

Dr. Stanley Lin
Dentistry
2 doctors agree
In brief: Yes
There is now a dental anesthetic reversal agent, oraverse, that can be used after your dental procedure has been completed.
It is administered the same way as the Lidocaine is given, via injection.

In brief: Yes
There is now a dental anesthetic reversal agent, oraverse, that can be used after your dental procedure has been completed.
It is administered the same way as the Lidocaine is given, via injection.
Dr. Stanley Lin
Dr. Stanley Lin
Thank
Dr. Jared Plitt
Dentistry
1 doctor agrees
In brief: Yes
If the anesthetic used also had a vasoconstrictor, like epinephrine, there is a reversal agent marketed under the name OraVerse available whch causes the numbness to go away quicker.

In brief: Yes
If the anesthetic used also had a vasoconstrictor, like epinephrine, there is a reversal agent marketed under the name OraVerse available whch causes the numbness to go away quicker.
Dr. Jared Plitt
Dr. Jared Plitt
Thank
Dr. Kyle Shank
Dentistry
In brief: Procaine?
Oraverse as previously mentioned will cut the time to return to normal sensation roughly in half.
I'm not sure if it would work with procaine or not. Procaine really isn't used anymore. Procaine was the drug name for novocaine which hasn't been used in the us in years. As a matter of fact, i don't even think i've ever seen a place where i can even order the stuff!

In brief: Procaine?
Oraverse as previously mentioned will cut the time to return to normal sensation roughly in half.
I'm not sure if it would work with procaine or not. Procaine really isn't used anymore. Procaine was the drug name for novocaine which hasn't been used in the us in years. As a matter of fact, i don't even think i've ever seen a place where i can even order the stuff!
Dr. Kyle Shank
Dr. Kyle Shank
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
6M people helped
Continue
108,000 doctors available
Read more answers from doctors